Proceedings of the Japan Academy

A note on the cut extension of $C$-spaces

Kazumi Nakano and Tetsuya Shimogaki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 473-477.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523291

Digital Object Identifier
doi:10.3792/pja/1195523291

Mathematical Reviews number (MathSciNet)
MR0149254

Zentralblatt MATH identifier
0117.07603

Subjects
Primary: 46.20

Citation

Nakano, Kazumi; Shimogaki, Tetsuya. A note on the cut extension of $C$-spaces. Proc. Japan Acad. 38 (1962), no. 8, 473--477. doi:10.3792/pja/1195523291. https://projecteuclid.org/euclid.pja/1195523291


Export citation

References

  • [1] G. Birkhoff: Lattice theory, Amer. Math. Soc. Coll. Publications, 25 (1949).
  • [2] R. P. Dilworth: The normal completion of the lattice of continuous functions, Trans. Amer. Math. Society, 68 (1950).
  • [3] H. Nakano: Measure theory II (in Japanese), Tokyo (1948).
  • [4] H. Nakano: Modern spectral theory, Tokyo (1950).
  • [5] H. Nakano: Ueber das System aller stetigen Funktionen auf einen topologischen Raum, Proc. Imp. Acad., 17, 823-844 (1941).
  • [6] M. H. Stone: A general theory of spectra, I, Proc. Nat. Acad. Sci. U.S.A., 26, 280-283 (1940).